Journal article icon

Journal article

Single-valued integration and double copy

Abstract:

In this paper, we study a single-valued integration pairing between differential forms and dual differential forms which subsumes some classical constructions in mathematics and physics. It can be interpreted as a p-adic period pairing at the infinite prime. The single-valued integration pairing is defined by transporting the action of complex conjugation from singular to de Rham cohomology via the comparison isomorphism. We show how quite general families of period integrals admit canonical ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1515/crelle-2020-0042

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
De Gruyter
Journal:
Journal für die reine und angewandte Mathematik More from this journal
Volume:
2021
Issue:
775
Pages:
145–196
Publication date:
2020-12-15
Acceptance date:
2020-10-20
DOI:
EISSN:
1435-5345
ISSN:
0075-4102
Language:
English
Keywords:
Pubs id:
1138358
Local pid:
pubs:1138358
Deposit date:
2020-10-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP